# SDR QR9R20220609001

- Difficulty date: June 9, 2022
- Submitted: June 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 13722809536
- Aircraft time: 3,471 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Part serial: NA
- Condition: Broken
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOTS DOOR BRACKET FOR STAY BROKE ON LANDING. REPLACED STAY DAMPER FITTING ON CO-PILOTS DOOR IAW SRM 51-00-00,8-1,8-2.
